# SDR CA000128016

- Difficulty date: January 28, 2000
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 19,775 hours
- Engine: Pwa PT6A41
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg Actuator
- Component: Actuator, Beech
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOTS REPORTED THAT THE NOSE LANDING GEAR DOWN & LOCKED LIGHT DID NOT ILLUMINATE WHEN THE GEAR WAS SELECTED DOWN ON 2 OCCASSIONS. NOSEGEAR DOWNLOCK MICROSWITCH WAS REPLACED.
